# SDR UALA2011033001528

- Difficulty date: March 30, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N217UA
- Make and model: Boeing 777222
- Aircraft serial: 30550
- Aircraft time: 43,767 hours, 5,449 cycles
- Engine: Pwa PW40903
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 80172424
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHT INOP AT SEAT 3E, AFT LIGHT.  SECURED CONNECTOR.  OPS GOOD.
